TITLE

Onychomycosis Case Developing during Interferon Treatment

AUTHOR(S)
Tuna, Nazan; Teoman Erdem, Mustafa; Karabay, O─čuz
PUB. DATE
March 2013
SOURCE
Balkan Medical Journal;Mar2013, Vol. 30 Issue 1, p131
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article discusses some of the side effects following the use of interferons (IFNs) that are used in the treatment of hepatitis B and hepatitis C infections. The cutaneous side effects include dermatitis, hyperpigmentation, malar erythema, prurigo, acantholytic dermatosis, eczema, diffuse hypertricosis, vitiligo and alopecia. The case of a 45-year-old male suffering from onychomycosis as a result of IFN side effect due to treatment for chronic hepatitis B for 10 years is highlighted.
ACCESSION #
87079944

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics